Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 439394, 7 pages
http://dx.doi.org/10.1155/2013/439394
Research Article

Vector and Ordered Variational Inequalities and Applications to Order-Optimization Problems on Banach Lattices

1Department of Mathematics, Lishui University, Lishui, Zhejiang 323000, China
2Department of Mathematics, Shawnee State University, Portsmouth Ohio 45662, USA
3Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang 321000, China

Received 28 May 2013; Accepted 15 July 2013

Academic Editor: Shih-sen Chang

Copyright © 2013 Linsen Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Isac, Complementarity Problems, vol. 1528 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1992. View at MathSciNet
  2. G. Isac and J. Li, “Complementarity problems, Karamardian's condition and a generalization of Harker-Pang condition,” Nonlinear Analysis Forum, vol. 6, no. 2, pp. 383–390, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Karamardian, “Complementarity problems over cones with monotone and pseudomonotone maps,” Journal of Optimization Theory and Applications, vol. 18, no. 4, pp. 445–454, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, vol. 88, Academic Press, New York, NY, USA, 1980. View at MathSciNet
  5. J. C. Yao, “Variational inequalities with generalized monotone operators,” Mathematics of Operations Research, vol. 19, no. 3, pp. 691–705, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Giannessi, “Theorems of alternative, quadratic programs and complementarity problems,” in Variational Inequalities and Complementarity Problems, pp. 151–186, Wiley, Chichester, UK, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Giannessi, “Theorems of the alternative and optimality conditions,” Journal of Optimization Theory and Applications, vol. 42, no. 3, pp. 331–365, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Giannessi, Constrained Optimization and Image Space Analysis, vol. 1, Springer, New York, NY, USA, 2005. View at MathSciNet
  9. F. Giannessi, G. Mastroeni, and L. Pellegrini, “On the theory of vector optimization and variational inequalities. Image space analysis and separation,” in Vector Variational Inequalities and Vector Equilibria, vol. 38, pp. 153–215, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N.-J. Huang and Y.-P. Fang, “On vector variational inequalities in reflexive Banach spaces,” Journal of Global Optimization, vol. 32, no. 4, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. P. Agarwal, M. Balaj, and D. O'Regan, “A unifying approach to variational relation problems,” Journal of Optimization Theory and Applications, vol. 155, no. 2, pp. 417–429, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. G. Mastroeni and L. Pellegrini, “On the image space analysis for vector variational inequalities,” Journal of Industrial and Management Optimization, vol. 1, no. 1, pp. 123–132, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Li and N. J. Huang, “Image space analysis for vector variational inequalities with matrix inequality constraints and applications,” Journal of Optimization Theory and Applications, vol. 145, no. 3, pp. 459–477, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. T. Luc, Theory of Vector Optimization, vol. 319 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 1989. View at MathSciNet
  15. F. Facchinei and J. S. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems, Springer, New York, NY, USA, 2003.
  16. J. L. Li and C. F. Wen, “Ordered variational inequalities and Order-complementarity Problems in Banach Lattices,” Abstract and Applied Analysis, vol. 2013, Article ID 323126, 9 pages, 2013. View at Publisher · View at Google Scholar
  17. C. D. Aliprantis and O. Burkinshaw, Positive Operators, Springer, Dordrecht, The Netherlands, 2006. View at MathSciNet
  18. S. Park, “Fixed points, intersection theorems, variational inequalities, and equilibrium theorems,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 2, pp. 73–93, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. D. G. Kendall, “Simplexes and vector lattices,” Journal of the London Mathematical Society, vol. 37, pp. 365–371, 1962. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet